MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Spinal Cord Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Spinal Cord Stimulator
Model Number 71005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2023, with the system being replaced in (b)(6) 2025.In (b)(6) 2026, after having used the system for more than a year and a half, the patient reached out to nalu product support to report description of "significant" shocking sensation that was felt only when the nalu system was active.Per the patient, the sensations began approximately end of (b)(6) 2025, 2 weeks after the system had been replaced.A local nalu representative met with the patient to assess and reprogram the system during the visit the symptoms reported did not occur, however the patient did note that the symptoms were inconsistent or random.Imaging was completed and found no obvious issues with the implanted components.As no clear cause of the shocking sensation was able to be identified, it was decided that the system would be replaced.On (b)(6) 2026 the ipg was removed and replaced, leaving the original leads in place.The explanted component was not released from the facility for further testing and inspection by nalu.
 
Additional Manufacturer Narrative
Patient reported in (b)(6) 2026 that shocking sensations had been felt for the prior 18 months, however review of records found no reports of any issues and no requests for any reprogramming or assessment of the system function.Imaging was done while the system was implanted and did not show any obvious damage or other issues with the system.The explanted component was not returned to the firm for assessment and testing and thus there is no further investigation able to be completed for this case.The patient reported sensation described to feel like an electric shock, however the symptoms were not experienced when in the presence of a nalu employee and were unable to be further assessed to confirm if there was any potential injury or physical activity or behavior associated with the sensation.

Brand Name
Nalu Neurostimulation System
Common Device Name
Spinal Cord Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008
MDR Report Key50024263
Report Number3015425075-2026-00062
Device Sequence Number21270233
Product Code GZB
UDI-Device Identifier00812537037189
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown